# SDR AALA201905089008

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 69,425 hours, 26,670 cycles
- System (JASC): 2540 · Lavatories
- Part: Knob
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LOCK WOULD NOT TURN, DOOR LOCKED CLOSED. MAINTENANCE ADJUSTED FORWARD LAVATORY KNOB PER AMM 25-45-19.
